1-year-old Akron boy revived by Narcan after an overdose - Toledo News Now, News, Weather, Sports, Toledo, OH

1-year-old Akron boy revived by Narcan after an overdose

(Source: WOIO) (Source: WOIO)
AKRON, OH (WOIO) -

Around 8 p.m. on Tuesday officers responded to Akron Children's Hospital for an overdose of a 1-year-old boy that apparently overdosed on an Opioid.

The child was taken to the hospital by his mother after she noticed he was outside of their home on Raymond Street acting strange and losing his balance while he was walking. She decided to take him to the hospital after he was in and out of consciousness.

Once at the hospital, staff used Narcan to revive the child. The child was removed from the mother's custody, as well as his 7-year-old and 5-year-old sisters. They were placed in the care of Summit County Children's Services.

No charges have been filed as the overdose remains under investigation.

Download the Cleveland 19 News app and First Alert Weather app.

Copyright 2017 WOIO. All rights reserved.

Powered by Frankly